# SDR 20000817SH005

- Difficulty date: July 19, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N674FT
- Make and model: Cessna 310D
- Aircraft serial: 39041
- Engine: Cont IO470D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649168
- Condition: Failed
- Location: Nr 2/Exh Vlv
- Part time: 3,668 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE WOULD NOT DEVELOP FULL POWER AT TAKEOFF.  AIRCRAFT CRASH LANDED DUE TO POOR PERFORMANCE.  INSPECTION OF ENGINE REVEALED THAT NR 2 CYLINDER HAD ''ZERO'' COMPRESSION.  FURTHER INSPECTION REVEALED THE EXHAUST VALVE FACE WAS NOT SEALING ON HALF OR MORE OF THE SURFACE OF THE VALVE SEAT.  LAST ANNUAL INSPECTION C/W 11-12-99.  COMPRESSION CHECK ALL CYLINDERS NORMAL.  ENGINE TIME SINCE MAJOR OVERHAUL, 934.7 HOURS.  VALVE, EXHAUST P/N 646286.  INSERT, EXHAUST VALVE SEAT, P/N 35967.  (X)
